gynecologist-icon
Missed Periods
She was regular with her cycle and had no pains. After she took about 6-7 pills, her cycle became irregular and had pains. She had her cycle in the month of April ( around 28th) then missed it for two months and had it again in the month of August. In the month of July, she started taking EVE CARE and took it for 2 months. That was the last time. It's been 3 months and she still hasn't had her periods. Is she pregnant? If not what is happening and how can it be cured? She went to a homeopathic doctor who gave her few medicines for a couple of weeks. He said that because of the eve care, her ovaries were not processing and a bunch of stuff I don't remember. He basically said that she wasn't having her cycle because of the eve care.
70 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

We need more information to opine
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.